# SDR CALA2013102200769

- Difficulty date: October 20, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N75851
- Make and model: Boeing 757324
- Aircraft serial: 32810
- Aircraft time: 38,198 hours, 13,252 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 1465246U61
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-53-3-0479 MAIN CABIN BS 1680 LBL 52 ATTACH ANGLE HAS CORROSION.  R & R MAIN CABIN BS 1680 LBL 52 ATTACH ANGLE IAW B757-300 SRM 51-40-02 PAR 7D FIG 12.  REMOVED CORROSION ORIG MATERIAL .0 71 .020 MATERIAL LOSS WITH .051 MATERIAL REMAINING & FOUND TO BE OUT OF LIMITS ALL IAW BOEING DRAWING 146N5246 & B757-300 SRM 53-60-15 FIG 101 DET VII.
